TITLE

Isolated generating periodic solutions to the Beletsky equation

AUTHOR(S)
Varin, V. P.
PUB. DATE
January 2007
SOURCE
Cosmic Research;Jan2007, Vol. 45 Issue 1, p78
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We study degeneracies in families of periodic solutions to the Beletsky equation which correspond to intersections of three manifolds of these solutions: the symmetric, the asymmetric, and the manifold belonging to one of the integrable cases, i.e., e = 0 or μ = 0. We obtain equations for these isolated solutions, which allow us to compute them with an arbitrary precision. It is shown that additional degeneracies take place at some of these solutions. The method we use is applicable to a wide class of nonlinear ordinary differential equations (ODEs) depending on parameters.
ACCESSION #
24164839

 

Related Articles

  • Radical Anti-Invariant Lightlike Submanifolds of Semi-Riemannian Product Manifolds. Kili�, Erol; Sahin, Bayram // Turkish Journal of Mathematics;2008, Vol. 32 Issue 4, p429 

    We introduce radical anti-invariant lightlike submanifolds of a semi Riemannian product manifold and give examples. After we obtain the conditions of integrability of distributions which are involved in the definition of radical anti-invariant lightlike submanifolds, we investigate the geometry...

  • Ground States of Nonlinear Schrödinger Equation with Non-Autonomous Nonlinearity. Hongbo Zhu // Pure Mathematics;Apr2012, Vol. 2 Issue 2, p62 

    In this paper, we are concerned with the following nonlinear Schrödinger equation. Due to image rights restrictions, multiple line equation(s) cannot be graphically displayed. By using the bounded domain approximate scheme and concentration compactness principle, we prove the existence of a...

  • Simulation of memristors in presence of high-frequency forcing function. Condon, M.; Deaño, A.; Iserles, A. // Electronics Letters;6/7/2012, Vol. 48 Issue 12, p684 

    This reported work is concerned with the simulation of memristors when they are subject to high-frequency forcing functions. A novel asymptotic-numeric simulation method is applied. For systems involving high-frequency signals or forcing functions, the superiority of the proposed method in terms...

  • Doubly nonlinear parabolic equations with variable exponents of nonlinearity. Bokalo, T.; Buhrii, O. // Ukrainian Mathematical Journal;Oct2011, Vol. 63 Issue 5, p709 

    In generalized Lebesgue and Sobolev spaces, we consider a mixed problem for a class of parabolic equations with double nonlinearity and nondegenerate minor terms whose exponents of nonlinearity are functions of the space variables. By using the Galerkin method, we establish the conditions of...

  • On the Degree of Approximation by Manifolds of Finite Pseudo-Dimension. Maiorov, V.; Ratsaby, J. // Constructive Approximation;1999, Vol. 15 Issue 2, p291 

    The pseudo-dimension of a real-valued function class is an extension of the VC dimension for set-indicator function classes. A class ℋ of finite pseudo-dimension possesses a useful statistical smoothness property. In [10] we introduced a nonlinear approximation width ρ[SUBn](Ϝ,...

  • Reiterated Homogenization of Degenerate Nonlinear Elliptic Equations. Byström, J.; Engström, J.; Wall, P. // Chinese Annals of Mathematics;Jul2002, Vol. 23 Issue 3, p325 

    The authors study homogenization of some nonlinear partial differential equations of the form -div(a(hx, h[sup 2]x, Du[sub h])) = f, where a is periodic in the first two arguments and monotone in the third. In particular the case where a satisfies degenerated structure conditions is studied. It...

  • Parallel Bidomain Preconditioners for Cardiac Excitation. Franzone, P. Colli; Pavarino, L. F.; Scacchi, S. // AIP Conference Proceedings;9/30/2010, Vol. 1281 Issue 1, p411 

    A multilevel hybrid Newton-Krylov-Schwarz (NKS) method is constructed and studied numerically for implicit time discretizations of the Bidomain reaction-diffusion system in three dimensions. This model describes the bioelectrical activity of the heart by coupling two degenerate parabolic...

  • Analytical method for differentiation of robot Jacobian. Rhee, J.-Y.; Lee, B. // Electronics Letters;3/16/2017, Vol. 53 Issue 6, p386 

    Model-based control algorithms commonly use joint acceleration as a desired trajectory. As the velocity trajectory in the task space is converted into joint velocity by multiplying using a Jacobian matrix, to derive the acceleration in joint space, Jacobian differentiation is required. Although...

  • Approximation by maps with nonnegative Jacobian. Radchenko, D. // Mathematical Notes;Jan2013, Vol. 93 Issue 1/2, p297 

    The problem of approximating continuous maps by smooth maps with nonnegative Jacobian is considered.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics